# SDR ASOA201102240

- Difficulty date: November 19, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 23,045 hours, 20,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.0 RBL 27 SILL FLOOR SUPPORT CORRODED.  REPAIRED IAW REO 601R-53-21-2222, DATED 11/11/2011.
